# SDR UIEA200800340

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 98,573 hours, 20,464 cycles
- Engine: Ge CF650E2
- Engine time: 75,867 hours, 15,954 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Defective
- Location: Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIR TURN BACK. NR 1 ENGINE OIL TEMP OFF SCALE HIGH FOR AT LEAST 10 MINUETS . ENGINE SHUT DOWN.  WIRING CHECKS ACCOMPLISHED AND FOUND NR 1 OIL TEMP SENSOR CONNECTOR DEFECTIVE . CONNECTOR REPLACED AND ALL OPERATIONS NORMAL. ENGINE RUN UP NORMAL. NR 1 ENGINE OIL TEMP SENSOR REPLACED AS PRECAUTION AND ENGINE RUNUP. LEAK CHECKED NORMAL.
